# SDR SWIA200515408

- Difficulty date: July 30, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 1,547 hours, 1,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0632
- Condition: Malfunctioned
- Location: Slat/Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  REPLACED SLAT/FLAP CONTROLLER.  OPERATIONAL CHECK GOOD IAW MM 27-52-00.
